Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 110, NWS Atlanta, GA

June 15, 20255 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Jun 15, 2025, 8:41 AM EDT for 5 counties in Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2025, 8:41 AM EDT (12:41 UTC)
Expired
Jun 16, 2025, 8:49 AM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, GA, Houston County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at 5th Street Bridge at Macon (MACG1).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02213000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

791 
WGUS42 KFFC 151241
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
841 AM EDT Sun Jun 15 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Ocmulgee River near Macon affecting Twiggs, Monroe, Houston, 
  Jones and Bibb Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC021-153-169-207-289-160045-
/O.NEW.KFFC.FL.W.0110.250615T1241Z-250617T0200Z/
/MACG1.1.ER.250615T1047Z.250616T0000Z.250616T2000Z.NO/
841 AM EDT Sun Jun 15 2025

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ocmulgee River near Macon.

* WHEN...From this morning to Monday evening.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding 
  begins along the river upstream and downstream from the gage at 
  U.S. Highway 80 or Martin Luther King Boulevard. Portions of the 
  Ocmulgee Riverwalk and agricultural lands well downstream will be 
  under a foot of water.

* ADDITIONAL DETAILS...
  - At 7:30 AM EDT Sunday the stage was 18.2 feet and rising.
  - Forecast...The river is expected to rise to a crest of 18.4
    feet this evening. It will then fall below flood stage
    tomorrow afternoon.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363


$$
3 follow-up statements
109 
WGUS82 KFFC 151426
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1026 AM EDT Sun Jun 15 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Ocmulgee River near Macon affecting Twiggs, Monroe, Houston, 
  Jones and Bibb Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC021-153-169-207-289-160230-
/O.EXT.KFFC.FL.W.0110.000000T0000Z-250617T0600Z/
/MACG1.1.ER.250615T1047Z.250615T1800Z.250617T0000Z.NO/
1026 AM EDT Sun Jun 15 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ocmulgee River near Macon.

* WHEN...Until late Monday night.

* IMPACTS...At 19 feet, Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of 
  the Charles Jones Gateway Park will flood. Portions of 
  agricultural lands well downstream will be under two feet of water.

* ADDITIONAL DETAILS...
  - At 9:30 AM EDT Sunday the stage was 18.7 feet and rising.
  - Forecast...The river is expected to rise to a crest of 19
    feet this afternoon. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363


$$
378 
WGUS82 KFFC 160021
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
821 PM EDT Sun Jun 15 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Ocmulgee River near Macon affecting Twiggs, Bibb, Jones, and 
  Houston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC021-153-169-207-289-170030-
/O.EXT.KFFC.FL.W.0110.000000T0000Z-250617T1200Z/
/MACG1.1.ER.250615T1047Z.250615T2330Z.250617T0600Z.NO/
821 PM EDT Sun Jun 15 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ocmulgee River near Macon.

* WHEN...Until Tuesday morning.

* IMPACTS...At 19 feet, Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of 
  the Charles Jones Gateway Park will flood. Portions of 
  agricultural lands well downstream will be under two feet of water.

* ADDITIONAL DETAILS...
  - At 7:30 PM EDT Sunday the stage was 19.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM EDT Sunday was 19.7 feet.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday morning and continue falling to 12.8 feet early
    Friday afternoon.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.6 feet on 04/29/1997.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363


$$
130 
WGUS82 KFFC 161249
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
849 AM EDT Mon Jun 16 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Ocmulgee River near Macon affecting Jones, Houston, Bibb, Twiggs 
  and Monroe Counties.

GAC021-153-169-207-289-161400-
/O.CAN.KFFC.FL.W.0110.000000T0000Z-250616T1249Z/
/MACG1.1.ER.250615T1047Z.250616T0045Z.250616T1121Z.NO/
849 AM EDT Mon Jun 16 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ocmulgee River near Macon.

* ADDITIONAL DETAILS...
  - At 8:30 AM EDT Monday the stage was 17.8 feet.
  - Forecast...The river is expected to fall to 11.4 feet
    Saturday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 15, 6:43 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 15, 6:43 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
643 AM EDT Sun Jun 15 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 238 AM EDT Sun Jun 15 2025

Key Messages:

	- Patchy fog and reduced visibilities possible this morning in
      areas where grounds are saturated from rainfall.

	- Scattered late afternoon/evening showers and thunderstorms today
   	across north and central Georgia with the main threats being
   	gusty winds (40-50mph), and frequent lightning.

	- Saturated soils and increased rainfall through Monday leading
   	  to an increased risk for localized flooding.

After the rainfall yesterday evening, still seeing a few isolated
lingering showers across the area this morning but those should
come to an end over the next couple of hours. Areas where soils
are already saturated by rainfall could see patchy fog this
morning especially in low lying areas. The rest of this discussion
will feel like a bit of a repeat. Southwesterly flow continues
through the weekend into Monday as the area sits between Bermuda
high pressure to the east and troughing to the west. This
southwesterly flow contributes to the higher than normal PWATs for
the area and thus leading to enough moisture to support
afternoon/evening diurnally driven convection. In addition these
higher PWATs are helping to enhance the potential for localized
flooding with these storms already proven to be efficient
rainfall producers. The main setup for today looks to be more
scattered in nature as the troughing to our north begins to absorb
into the overall flow. As it sits just north of the area,
convection will be enhanced over the north Georgia area as a
result. For central and eastern Georgia, the daily sea breeze will
be the main factor in these storms popping this evening. CAPE
values across the area range from 1500-2500 J/kg with little to no
shear. Thus these storms will likely be sub severe in nature that
pop up with no real movement (outflow dominant). Will need to
watch for any flooding concerns today with the lack of movement
expected from these efficient rainfall producers. Monday,
expecting much of the same weather in a rinse and repeat forecast
as the southwesterly flow continues into the week.

Hernandez

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 238 AM EDT Sun Jun 15 2025

At a glance:

	- Thunderstorms expected every afternoon through the long term.

	- Flash flooding concerns may start to increase without a break
   	  from daily thunderstorms.

	- Dewpoints in the 70s will make everyone's life miserable.

Normally we see some kind of signal over the course of the long term
that would suggest a break in a rainy pattern. I'm not seeing one.
We appear to be locked into an upper level fire hose due to the
position of lingering high pressure just off the Florida coast. It's
channeling continuous moisture out of the gulf and feeding our
diurnal thunderstorm pattern. This mess is expected to continue
through the work week and given the frequency and dewpoints in the
70s; flooding will likely start to become more of a concern
especially given any training storm pattern that sets up.

Temperatures will gradually be on the rise through the week as well.
We'll start Monday off in the upper 80s and slowly work our way into
the 90s by Friday. The combination of temps and dewpoints could
cause some heat related risks in the far southern parts of our CWA.
The heat risk could be mitigated by afternoon storms to cool things
off, but regardless it's that time of year where paying attention to
the heat is a good idea if you're going to be outside.

Vaughn

&&

.AVIATION...
(12Z TAFS)
Issued at 640 AM EDT Sun Jun 15 2025

Widespread LIFR with areas of VLIFR are being observed across the
area with patchy dense fog reducing visibilities to a half mile to
a mile. Should begin to see these ceilings lift over the next
couple of hours to MVFR and then eventually VFR before the
afternoon. Showers and thunderstorms expected again this
afternoon/evening with the best timing from 20z-01z although
showers could linger after 01z. For tomorrow morning, looking at
low ceilings again.

//ATL Confidence...12Z Update...
Medium on all elements.
Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          87  70  89  71 /  50  20  60  30
Atlanta         87  70  88  73 /  50  30  70  30
Blairsville     82  64  82  65 /  70  30  80  40
Cartersville    87  69  87  70 /  60  30  80  40
Columbus        90  71  91  73 /  60  30  70  20
Gainesville     85  70  87  71 /  60  30  70  30
Macon           90  70  91  72 /  60  30  60  20
Rome            86  69  87  70 /  60  30  80  40
Peachtree City  88  69  89  70 /  50  30  70  20
Vidalia         90  73  92  74 /  60  30  60  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Hernandez
LONG TERM....Vaughn
AVIATION...Hernandez
Hazardous weather outlook, Jun 15, 4:21 AM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
421 AM EDT Sun Jun 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
421 AM EDT Sun Jun 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected this afternoon into the
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Daily thunderstorm activity will occur this weekend and next
week. Storm chances will be highest during the afternoon and
evening hours each day. While the risk of severe weather is low, a
couple of stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:05 PM EDTSpecial Weather StatementFFCButts, Jasper25 min
Jun 14, 8:08 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 14, 8:12 PM EDTSpecial Weather StatementFFCHenry, Rockdale33 min
Jun 14, 8:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding30 min
Jun 14, 8:22 PM EDTSpecial Weather StatementFFCSpalding23 min
Jun 14, 8:29 PM EDTSpecial Weather StatementFFCMeriwether31 min
Jun 14, 8:31 PM EDTSpecial Weather StatementFFCMeriwether14 min
Jun 14, 8:43 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 14, 8:48 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding27 min
Jun 14, 8:55 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding35 min
Jun 14, 8:58 PM EDTSpecial Weather StatementFFCUpson32 min
Jun 14, 9:13 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe33 min
Jun 14, 9:17 PM EDTSpecial Weather StatementFFCButts, Jasper58 min
Jun 14, 9:30 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe28 min
Jun 14, 9:37 PM EDTSpecial Weather StatementFFCWashington38 min
Jun 14, 9:50 PM EDTSpecial Weather StatementFFCJones25 min
Jun 14, 10:14 PM EDTSpecial Weather StatementFFCJones31 min
Jun 15, 2:58 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler32 min
Jun 15, 3:27 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler33 min
Jun 15, 4:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Jun 15, 4:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 15, 6:26 PM EDTSpecial Weather StatementFFCWhitfield34 min

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.